Authors: Mutavdžić, Nikola 
Affiliations: Mechanics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: The Growth of Gradients for Solutions to certain Laplacian-Gradient Inequalities and general Poisson's equations in n-dimensional Euclidean space
Journal: Kragujevac Journal of Mathematics
Volume: 47
Issue: 7
First page: 1029
Last page: 1040
Issue Date: 2023
Rank: M24
Here we review M. Mateljević’s article [9], with some novelities. We focus on mappings between smooth domains which have bounded Laplacian. As an application, if these mappings are quasiconformal, we obtain some results on the behavior of their partial derivatives on the boundary. In the last part of this article, we announce one new result of the author of [9], which has been recently presented on Belgrade Seminary of Complex Analysis.
Publisher: Faculty of Science, University of Kragujevac

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.